# SDR CA981116013

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, A 'FLAP FAIL' MESSAGE APPEARED.  AIRCRAFT RETURNED.  FLAPS LUBED FECU AND BPSU (P/N 855D100-9)  REPLACED.
